# SDR AALA202303216113

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A320*
- Aircraft serial: 1442
- Aircraft time: 71,445 hours, 27,168 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY RIGHT HAND OVEN HAS ELECTRICAL BURNING SMELL WHEN HEATED. REPLACED OVEN PER AMM 25-35-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
